n维平均曲率方程同宿解的存在唯一性(英文)  

Existence and uniqueness of homoclinic solutions for an n-dimensional prescribed mean curvature equation

在线阅读下载全文

作  者:汪瑞[1] 梁载涛 梁峰[1] 

机构地区:[1]安徽师范大学数学计算机科学学院,芜湖241003

出  处:《四川大学学报(自然科学版)》2015年第4期721-730,共10页Journal of Sichuan University(Natural Science Edition)

基  金:安徽省自然科学基金(130885MA08)

摘  要:本文应用Mawhin重合度拓展定理和分析方法研究了n维广义平均曲率方程2kT周期解的存在性,证明了周期解序列存在极限,且极限点就是这个系统的同宿解.By means of Mawhin's continuation theorem and some analysis methods, the existence of a set with 2KT-periodic solutions for an n-dimensional prescribed mean curvature equation is studied, and then a unique homoclinic solution is obtained as a limit of a certain subsequence of the above set. Key words:

关 键 词:同宿解 重合度拓展定理 平均曲率方程 

分 类 号:O175.6[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象